Alert archive / Kentucky / Flash Flood Warnings in 2004

Flash Flood Warning 81, NWS Jackson, KY

June 12, 2004Elliott County, Kentucky

NWS Jackson, KY issued this flash flood warning at Jun 12, 2004, 6:35 PM EDT for Elliott County, Kentucky. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2004, 6:35 PM EDT (22:35 UTC)
Expired
Jun 12, 2004, 9:00 PM EDT
In force
2 hr
Issued by
NWS Jackson, KY
Area
Counties, with a storm outline in the text

County Elliott County, KY

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2004-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 836 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2004-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
836 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
618 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KJKL 122238
FFWJKL
KYC063-130100-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
635 PM EDT SAT JUN 12 2004

THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ELLIOTT COUNTY IN KENTUCKY.

* UNTIL 900 PM EDT.

* AT 633 PM EDT...WEATHER SERVICE DOPPLER RADAR INDICATED JUST LIGHT 
  RAIN CONTINUES OVER THE COUNTY. HOWEVER COUNTY DISPATCH REPORTS    
  NUMEROUS ROADS STILL UNDER WATER. THIS WATER WILL BE SLOW TO       
  RECEDE THEREFORE THE FLASH FLOOD WARNING WILL BE EXTENDED UNTIL 9  
  PM EDT. 

EXCESSIVE RUNOFF WILL CAUSE CONTINUED FLASH FLOODING OF SMALL CREEKS 
AND STREAMS...HIGHWAYS AND UNDERPASSES. ROADS...FARMLANDS ALONG THE 
BANKS OF CREEKS...STREAMS...AND LOW LYING AREAS ARE SUBJECT TO FLASH 
FLOODING

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
FLOWING WATERS BY FOOT OR BY AUTOMOBILE. IF YOUR VEHICLE STALLS...
ABANDON IT IMMEDIATELY AND SEEK HIGHER GROUND.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY.

LAT...LON 3813 8329 3800 8312 3906 8142 3945 8190

$$

GREIF
2 follow-up statements
000 
WGUS73 KJKL 130014
FFSJKL
KYC063-130100-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
811 PM EDT SAT JUN 12 2004

...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR...

  ELLIOTT COUNTY.

* UNTIL 900 PM EDT.

THE RAIN ENDED ACROSS ELLIOTT A FEW HOURS AGO...BUT AS OF 8 PM EDT 
DISPATCH STILL REPORTS PLENTY OF HIGH WATER PROBLEMS INCLUDING 
FLOODED ROADS. AS A RESULT...THE FLASH FLOOD WARNING WILL BE ALLOWED 
TO CONTINUE UNTIL 9 PM EDT. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. MOVE TO HIGHER GROUND. LEAVE
AREAS SUBJECT TO FLOODING WHEN WATER STARTS TO RISE.

STAY TUNED TO LOCAL MEDIA OUTLETS FOR THE LATEST WEATHER INFORMATION.
PLEASE PASS YOUR FLOOD REPORTS TO YOUR NEAREST LOCAL LAW ENFORCEMENT
AGENCY AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN JACKSON.

LAT...LON 3819 8304 3821 8301 3817 8298 3817 8290
          3812 8290 3801 8304 3802 8315 3808 8329
          3816 8319 3819 8324 3827 8317

$$

GREIF
000 
WGUS73 KJKL 130058
FFSJKL
KYC063-130110-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
858 PM EDT SAT JUN 12 2004

...THE FLASH FLOOD WARNING FOR ELLIOTT COUNTY WILL BE ALLOWED TO 
EXPIRE AT 900 PM EDT...

AT 854 PM EDT NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE HEAVY
RAIN HAS ENDED AND IS NO LONGER CAPABLE OF PRODUCING FLOODING...THUS 
THE WARNING WILL BE ALLOWED TO EXPIRE AT 900 PM EDT.

THIS WARNING WILL BE REPLACED BY A GENERAL FLOOD WARNING...AS SOME 
FLOODING CONDITIONS AND WASHED OUT ROADS HAVE BEEN REPORTED IN THE 
AREA DESPITE THE FACT THAT HEAVY RAINS ENDED LONG AGO IN THE COUNTY.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODS AND FLASH FLOODS. MOVE TO HIGHER GROUND. LEAVE 
AREAS SUBJECT TO FLOODING WHEN WATER STARTS TO RISE.

STAY TUNED TO LOCAL MEDIA OUTLETS FOR THE LATEST WEATHER INFORMATION.
PLEASE PASS YOUR FLOOD REPORTS TO YOUR NEAREST LOCAL LAW ENFORCEMENT
AGENCY AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN JACKSON.

LAT...LON 3819 8304 3821 8301 3817 8298 3817 8290
          3812 8290 3801 8304 3802 8315 3808 8329
          3816 8319 3819 8324 3827 8317

$$

PIEPER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 5:10 PM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jun 12, 5:10 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
510 PM EDT SAT JUN 12 2004

.DISCUSSION...
WEAK STATIONARY FRONTAL BOUNDARY STILL IN PLACE ACROSS NORTHEASTERN
PART OF CWA...LEAVING MOST OF EASTERN KENTUCKY IN WARM SECTOR.
MESOETA WAS OUT TO LUNCH ON THE HEAVY RAIN EVENT THAT IS CURRENTLY
TAKING PLACE ACROSS MOST OF CENTRAL AND EASTERN KENTUCKY. PUT IN
HIGH CHANCE TO LIKELY POPS FOR HEAVY RAIN FOR TONIGHT INTO TOMORROW
MORNING. MESOETA/GFS MODELS AGAIN SHOWING MORE RAIN FOR SUNDAY
AFTERNOON AND EVENING...AS ANOTHER MCS FORMS TO THE WEST AND MOVES
EASTERWARD ACROSS THE STATE. LEFTOVER OUTFLOW BOUNDARIES...COMBINED
WITH A MOIST AND UNSTABLE ENVIRONMENT...SHOULD ACT TO INITIATE MORE
SHOWERS AND STORMS FOR LATE IN THE DAY SUNDAY. WEAK MIDLEVEL WINDS
WILL AGAIN ALLOW FOR VERY SLOW STORM MOTION AND FLOODING POTENTIAL.
MODEL SOUNDINGS STILL VERY MOIST AND UNSTABLE FOR SUNDAY AFTERNOON
AND EVENING...THIS SET UP SHOULD ALLOW STORMS THAT DO FORM TO BE
VERY PRECIPITATIN EFFICIENT. FLOODING COULD BE A MAJOR PROBLEM IF
NEW CONVECTIVE ACTIVITY OCCURS IN REGIONS HIT HARD THIS EVENING.

.PREV DISCUSSION...

A WEAK STATIONARY FRONTAL BOUNDARY CURRENTLY LIES OVER THE
NORTHEASTERN PORTION OF THE FORECAST AREA. A FEW SHOWERS/STORMS HAVE
FIRED UP OVERNIGHT IN THE PROXIMITY OF THE FRONT...WITH THE BULK OF
THE ACTIVITY BEING JUST TO THE EAST IN WV. THE EASTERN PORTION OF
THE AREA ALSO EXPERIENCED THE MOST RAINFALL LAST EVENING...AND HAS
AREAS OF FOG AND LOW CLOUDS AS A RESULT OF THE COOLED/SATURATED
BOUNDARY LAYER. SUSPECT THAT THE FOG IS A BIT PATCHIER IN NATURE TO
THE SOUTHWEST. WILL REFLECT THE FOG AND LOW CLOUD SITUATION IN THE
FORECAST.

ALL MODELS REDEVELOP/JUMP THE FRONT TO THE NORTHEAST TODAY...LEAVING
EASTERN KY FULLY IN THE WARM SECTOR FOR THE NEXT FEW DAYS. FORECAST
SOUNDINGS AND MOS NUMBERS SUGGEST THAT SCATTERED CONVECTION WILL
DEVELOP DURING THE DAYTIME. WITHOUT ANY SIGNIFICANT WX FEATURES ONCE
THE FRONT LEAVES...THINK WE WILL CONTINUE TO HAVE A DIURNAL NATURE
TO THE PRECIP. HOWEVER...FORECAST SOUNDINGS INDICATE THAT IT WOULD
NOT TAKE MUCH TO SET SOMETHING OFF EVEN AT NIGHT. WITH WEAK WARM AIR
ADVECTION IN THE LOW LEVELS AT NIGHT...AM CONCERNED THAT EVEN SMALL
DISTURBANCES COULD BE ENOUGH TO CAUSE CONVECTION. THUS...HAVE USED A
SMALL TO MID CHANCE POP DURING OVERNIGHT/MORNING HOURS AND A MID TO
HIGH CHANCE POP DURING AFTERNOON EVENING HOURS.

THE MOST SIGNIFICANT DISAGREEMENT IN THE MODELS COMES INTO PLAY FROM
MONDAY ONWARD. THE GFS BRINGS A COLD FRONT THROUGH THE AREA MONDAY
EVENING...WHILE THE ETA HOLDS THE TRUE FRONTAL BOUNDARY WELL TO THE
NORTH. THE GFS SURFACE FEATURES LOOK SUSPECT ON SUNDAY NIGHT AND
MONDAY...WITH VERY HEAVY PRECIP...A QUICKLY DEEPENING SURFACE
LOW...AND A SMALL POTENT MID/UPPER LEVEL VORT MAX OVER THE MIDWEST.
IT WOULD APPEAR THAT THERE IS TROUBLE HANDLING CONVECTION. AS A
RESULT OF THE LOW PRESSURE SYSTEM...THE FRONT IS PROPELLED
SOUTHEASTWARD ON THE GFS. HAVE LEANED TOWARD THE LESS AGGRESSIVE ETA
FOR EARLY IN THE WEEK.  THIS MEANS HIGHER DEW POINTS AND HIGHER POPS
ON TUESDAY THAN THE MEX NUMBERS SHOW.

FOR TEMPS...HAVE USED A COMPROMISE OF THE GFS MOS AND NGM MOS OVER
THE NEXT FEW DAYS...THINKING THAT GFS MOS HIGH TEMPS MIGHT NOT BE
QUITE WARM ENOUGH.
&&

1010 PM EDT FRI JUN 11 2004

OVERALL...FORECAST IS IN GOOD SHAPE. UPDATE THIS EVENING TO DROP
SEVERE THUNDERSTORM WATCH. MOST THUNDERSTORM ACTIVITY HAS ENDED.
ONLY AN ISOLATED SHOWER...THUNDERSHOWER POPPING UP FROM TIME TO
TIME. BOUNDARY ACROSS OUR CWA...ORIENTED FROM NORTHWEST TO
SOUTHEAST...PROVIDING A FOCUS FOR ISOLATED ACTIVITY. ADJUSTED POPS
DOWN FOR REST OF OVERNIGHT. ALSO INTRODUCED PATCHY FOG...ESPECIALLY
FOR AREAS WHICH HAVE SEEN PRECIP. OTHERWISE...MADE SOME MINOR
ADJUSTMENTS TO TEMPS AND DEW POINTS IN GRIDS...TO COME IN LINE WITH
CURRENT TRENDS IN HOURLY OBS.

UPDATED ZONES ALREADY OUT.

554 PM EDT FRI JUN 11 2004

MESOETA SOUNDINGS DEPICTED DEEP LAYER MOISTURE AND SUFFICIENT
INSTABILITY TO SUPPORT STORMS INTO EVENING HOURS OF DAY ONE...SO
WENT WITH LIKELY POPS IN NORTHERN COUNTIES AS WESTERN EDGE OF SQUALL
LINE MOVES SOUTHWARD THROUGH EAST CENTRAL KENTUCKY. SOME CELLS STILL
FIRING UP HEAR WESTERN EDGE OF THIS LINE IN NORTHERN REGION OF WATCH
BOX. WENT WITH CHANCE POPS FOR REST OF CWA IN CASE NEW STORMS FIRE
UP BEFORE SUNSET IN STILL MOIST...UNSTABLE AIR MASS. WENT VERY CLOSE
TO GFS MOS FOR TEMPS FOR THE SHORT TERM...AS A VERY WARM...HUMID AIR
MASS IS GOING TO STAY IN PLACE FOR THE NEXT SEVERAL DAYS...WITH
LIGHT SOUTHERLY TO SOUTHWESTERLY WINDS. ANOTHER MCS SHOULD FORM
ALONG NEARLY STATIONARY FRONTAL BOUNDARY TO THE NORTH AND DIVE
SOUTHWARD ONCE AGAIN FOR SUNDAY AFTERNOON INTO MONDAY MORNING. A
FORWARD PROPAGATING MCS WILL BE POSSIBLE AS STORMS THAT FORM IN
SOUTHERN IN/OH WILL HAVE LARGE AMOUNTS OF MOIST AIR TO FEED OFF OF
IN CENTRAL AND EASTERN KENTUCKY ON SUNDAY AND MONDAY. USED A BLEND
OF THE GFS AND MESOETA MODEL OUTPUT FOR TIMING AND AREAL COVERAGE OF
PRECIP AND SKY COVER FOR SUNDAY AND MONDAY.
&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.
&&

RICHEY
Hazardous weather outlook, Jun 12, 9:19 AM EDT, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
919 AM EDT SAT JUN 12 2004

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-131100-
BATH KY-BELL KY-BREATHITT KY-CLAY KY-ELLIOTT KY-ESTILL KY-FLEMING KY-
FLOYD KY-HARLAN KY-JACKSON KY-JOHNSON KY-KNOTT KY-KNOX KY-LAUREL KY-
LEE KY-LESLIE KY-LETCHER KY-MAGOFFIN KY-MARTIN KY-MCCREARY KY-
MENIFEE KY-MONTGOMERY KY-MORGAN KY-OWSLEY KY-PERRY KY-PIKE KY-
POWELL KY-PULASKI KY-ROCKCASTLE KY-ROWAN KY-WAYNE KY-WHITLEY KY-
WOLFE KY-
919 AM EDT SAT JUN 12 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. THE STORM
PREDICTION CENTER INDICATES THERE IS A SLIGHT RISK THAT SOME OF THE
STORMS COULD PRODUCE LARGE HAIL...ESPECIALLY NEAR AND NORTH OF
INTERSTATE 64.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH TUESDAY NIGHT. THE
STORM PREDICTION CENTER INDICATES THERE IS A SLIGHT RISK THAT SOME OF
THE STORMS MAY BE SEVERE ON SUNDAY AND MONDAY...WITH A THREAT OF HIGH
WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE MAY BE NEEDED TODAY THROUGH MONDAY.

HAL

In the hours before

Local storm report, Jun 12, 5:31 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
531 PM EDT SAT JUN 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             HI HAT                  37.39N 82.73W
06/12/2004  0.88 INCH        FLOYD              KY   PUBLIC

            PUBILC REPORTED NICKEL SIZE HAIL.

&&

RAY
Local storm report, Jun 12, 5:46 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
546 PM EDT SAT JUN 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0520 PM     FLASH FLOOD      MOREHEAD                38.19N 83.44W
06/12/2004                   ROWAN              KY   LAW ENFORCEMENT

            COUNTY DISPATCH REPORTED THAT TRIPLETT CREEK WAS RUNNING
            HIGH. WATER WAS GETTING INTO SEVERAL HOUSES.

&&

RAY
Local storm report, Jun 12, 6:13 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
613 PM EDT SAT JUN 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0520 PM     FLASH FLOOD      1 S WHITESBURG          37.10N 82.83W
06/12/2004                   LETCHER            KY   LAW ENFORCEMENT

            COUNTY DISPATCH REPORTED THAT ONE FOOT OF STANDING WATER
            WAS OVER HIGHWAY 931 SOUTH IN COWAN.

&&

RAY
Local storm report, Jun 12, 6:17 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
617 PM EDT SAT JUN 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0613 PM     FLASH FLOOD      PHYLLIS                 37.44N 82.33W
06/12/2004                   PIKE               KY   EMERGENCY MNGR

            FLOODING OCCURRING IN THE GRAPEVINE CREEK AND ISLAND
            CREEK AREAS. SEVERAL HOMES ARE THREATENED IN THE
            PHYLLIS...PIGEON...AND LITTLE DIXIE AREAS.

&&

RAY
Local storm report, Jun 12, 6:22 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE JACKSON KY
622 PM EDT SAT JUN 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      1 S WHITESBURG          37.10N 82.83W
06/12/2004                   LETCHER            KY   LAW ENFORCEMENT

            COUNTY DISPATCH REPORTED THAT ONE FOOT OF STANDING WATER
            WAS OVER HIGHWAY 931 SOUTH IN COWAN. CORRECTED FOR TIME
            OF EVENT FROM 520 TO 600 PM.

&&

RAY
Local storm report, Jun 12, 6:32 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
632 PM EDT SAT JUN 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             WHITESBURG              37.12N 82.83W
06/12/2004  0.88 INCH        LETCHER            KY   CO-OP OBSERVER

            CO-OP OBSERVER REPORTED NICKEL SIZE HAIL. OBSERVER ALSO
            REPORTED THAT CULVERTS WERE OVERFLOWING.

0615 PM     FLASH FLOOD      1 S WHITESBURG          37.10N 82.83W
06/12/2004                   LETCHER            KY   LAW ENFORCEMENT

            COUNTY DISPATCH REPORTED THAT HIGHWAY 931 WAS WASHED OUT
            NEAR HIGHWAY 2035. DEPTH OF WATER WAS UNKNOWN.

0620 PM     FLASH FLOOD      1 S WHITESBURG          37.10N 82.83W
06/12/2004                   LETCHER            KY   LAW ENFORCEMENT

            STATE POLICE REPORTED THAT RESIDENTS WERE BEING EVACUATED
            OUT OF HOMES IN COWAN. HIGHWAY 2035 WAS IMPASSABLE.
            ALSO...WATER WAS REPORTED IN HOMES.

&&

RAY

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:04 PM EDTSevere Thunderstorm WarningJKLLetcher56 min
Jun 12, 2:02 PM EDTFlash Flood WarningJKLFleming3 hr
Jun 12, 2:08 PM EDTSevere Thunderstorm WarningJKLPulaski37 min
Jun 12, 2:35 PM EDTFlash Flood WarningJKLRowan3 hr
Jun 12, 2:36 PM EDTSevere Thunderstorm WarningJKLRowan39 min
Jun 12, 2:48 PM EDTSevere Thunderstorm WarningJKLMenifee42 min
Jun 12, 3:05 PM EDTFlash Flood WarningJKLMenifee3 hr
Jun 12, 3:06 PM EDTSevere Thunderstorm WarningJKLMcCreary39 min
Jun 12, 3:13 PM EDTSevere Thunderstorm WarningJKLFloyd47 min
Jun 12, 3:36 PM EDTSevere Thunderstorm WarningJKLClay39 min
Jun 12, 3:44 PM EDTFlash Flood WarningJKLElliott3 hr
Jun 12, 3:49 PM EDTFlash Flood WarningJKLMorgan3 hr
Jun 12, 3:57 PM EDTFlash Flood WarningJKLFloyd, Martin3 hr
Jun 12, 4:26 PM EDTFlash Flood WarningJKLJohnson, Pike6 hr
Jun 12, 4:37 PM EDTFlash Flood WarningJKLBath, Fleming6 hr
Jun 12, 4:45 PM EDTSevere Thunderstorm WarningJKLFloyd45 min
Jun 12, 4:48 PM EDTFlash Flood WarningJKLEstill6 hr
Jun 12, 5:31 PM EDTSevere Thunderstorm WarningJKLWayne44 min
Jun 12, 5:42 PM EDTFlash Flood WarningJKLRowan5 hr
Jun 12, 5:55 PM EDTTornado WarningJKLWayne20 min
Jun 12, 5:59 PM EDTFlash Flood WarningJKLWayne3 hr
Jun 12, 6:03 PM EDTFlash Flood WarningJKLMcCreary4 hr
Jun 12, 6:05 PM EDTFlash Flood WarningJKLLetcher3 hr
Jun 12, 6:51 PM EDTFlash Flood WarningJKLMorgan2 hr

Nearby

Flash Flood Warnings in Kentucky, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.